Olsen's inequality for discrete Morrey spaces

Closed

H. Gunawan, Y. Ramadana, Y. Sawano

2025 Acta Mathematica Hungarica Vol. 176 Issue 2 Article Cited by 1 SDG 17SDG 10SDG 16 Quartile

Abstract

The aim of this paper is to establish the Olsen's inequality for discrete Morrey spaces. Specifically, it focuses on a bilinear operator associated with the discrete fractional integral operator of order α within these spaces. To achieve this, the decomposition method for discrete Morrey spaces is thoroughly examined. © The Author(s), under exclusive licence to Akadémiai Kiadó Zrt 2025.

Affiliations

Departmet of Mathematics, Bandung Institute of Technology, Bandung, 40132, Indonesia; Department of Mathematics, State University of Makassar, Makassar, 90224, Indonesia; Department of Mathematics, Chuo University, Tokyo, Bunkyo-ku, 112-8551, Japan

Research at a Glance

Premium content — register to unlock

Research at a Glance

Register to unlock

Topics & SDG Alignment

Premium content — register to unlock

Topics & SDG Alignment

Register to unlock

Collaboration

Premium content — register to unlock

Collaboration

Register to unlock

Author Profile (Selected)

Premium content — register to unlock

Author Profile (Selected)

Register to unlock

References Overview

Premium content — register to unlock

References Overview

Register to unlock

Journal & Source

Premium content — register to unlock

Journal & Source

Register to unlock

Metadata & Integrity

Premium content — register to unlock

Metadata & Integrity

Register to unlock